So I don't normally post here just read every so often..
I have been on TRT for the past 4 years.. a little background, I went to the Dr. when I was about 24 years old feeling very bad emotionally, physically, etc. they ran loads of blood work and decided it was either hypothyroidism or low T (my total T was 185). I went on taking synthroid after a few months really didn't feel any better so my dr put me on TRT (keep in mind this is a family physician) I was getting 200mg shot of test cyp once every 2 weeks without hcg or any kind of AI..
I felt great for the first week and then terrible the next week.. long story short I went to a mens clinic and started taking 100mg shots every 3.5 days along with .4UI of hcg and I have never felt better my total test was at 1080 and my free at nearly 150 (e2 was 47) the issue I am having is that I have started getting terrible cystic acne and regular acne all over my chest, back, and shoulders since i've started 4 years ago.
I've went to the dermatologist and he prescribed me a dabber for bad spots and minocycline to take orally but nothing has really helped. I've consulted with the clinic and i got my test lowered from 100mg every 3.5 days to 70mg every 3.5days which dropped my e2 to about 35 and my total test to 840.
What should I get done to determine the cause of this? is my e2 to high? is my test to high? any other blood work that I need I will get. I just need someone to point me in the right direction.. I've gotten screwed the last 4 years and the only thing that anyone has told me is the only way to get rid of it would be to stop TRT which I've highly considered...
Sorry for the wall of text, I can also post any blood work if anyone is interested.. I have lipid panels, metabolic panels, liver, e2, test, blood counts, etc.